# SDR DALA2023092908006

- Difficulty date: September 29, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP STA Y=974 BTW STRG 26L/25L AT AFT CARGO COMPARMENT. SUMMARY OF NRC 0345: CORROSION LEVEL 2. FRAME CLIP STA Y=974 BTW STRG 26L/25L AT AFT CARGO COMPARTMENT WAS REPLACED PER DWG 9958215 REV AM. (LP #2992309)
